# SDR USAA2014020400004

- Difficulty date: February 4, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N273AY
- Make and model: Airbus A330-323
- Aircraft serial: 337
- Aircraft time: 63,993 hours, 8,982 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367272200000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK DELAMINATION ON FLOOR PANEL 231PF BETWEEN FRAME 22 TO FRAME 25 & BETWEEN Y 2462 TO Y 1959.  REPLACED FLOOR PANEL 231PF IAW SRM 53-02-00, PARA 5I, FIG 211 & 53-02-00.
